# SDR SWIA200516055

- Difficulty date: December 29, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 5,457 hours, 4,668 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Flutter Damper
- Part number: 10231007
- Part serial: HAI5863
- Condition: Leaking
- Location: Ailerons
- Part time: 5,396 hours, 4,629 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FLUTTER DAMPER STATUS MESSAGE.  REPLACED RT AILERON FLUTTER DAMPER IAW MM 27-15-05.  OPERATIONAL CHECK GOOD.
